| Model Number |
VLOCL0804 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Difficult to Open or Remove Packaging Material (2922)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: vlocl0804, vlocl0804 v-loc 180 3-0 grn 15cm cv23, (lot # a5h1471vy) vlocl0804, vlocl0804 v-loc 180 3-0 grn 15cm cv23, (lot # a5h1471vy) vlocl0804, vlocl0804 v-loc 180 3-0 grn 15cm cv23, (lot # a5h1471vy) vlocl0804, vlocl0804 v-loc 180 3-0 grn 15cm cv23, (lot # a5h1471vy).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a procedure, there was a difficulty in removing the suture from the retainer or packaging and the thread was torn out of the needle's reinforcement zone.The issue occurred at the connection of the needle and thread, and five sutures from the same product and lot number was involved.A new device was used to resolve the issue.There was no patient injury.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.Six vlocl0804 v-loc 180 3-0 grn 15cm cv23 representative s amples were returned for analysis.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that there was a difficulty in removing the suture from the retainer or packaging and the thread was torn out of the needle's reinforcement zone.The reported issues could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.